# SDR CA060406006

- Difficulty date: April 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1016 S17l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BS 1016 AND STR17L WEB TO FLOOR ATTACH ANGLE CRACKED AND REPAIRED IAW EA AND SRM. (TC NR 20060406006)
